# SDR HEEA0014239

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 407
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Rod Assy
- Part number: 406010129101
- Condition: Damaged
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE BEARING ON CONTROL ROD DAMAGED, OUT RACE.  THE OTHER BEARING IS BADLY WORN.
